MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN REV TIBIA BASE SZ 7 LT; PRSTHSS,KN,PTLLFMRTBL,SEM-CNSTRND,CMNTD,PLYMR/MTL

SMITH & NEPHEW, INC. LGN REV TIBIA BASE SZ 7 LT; PRSTHSS,KN,PTLLFMRTBL,SEM-CNSTRND,CMNTD,PLYMR/MTL
Model Number 71424007
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/30/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery had to be performed due to prosthetic infection.The legion rev tibia base size 7 left was implanted on (b)(6) 2017 and explanted the same year on (b)(6) 2017.Initially, it was reported that the incident was from another manufacturer, the mistake came out and the report was changed with the correct manufacturer and the original details.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.

Brand Name
LGN REV TIBIA BASE SZ 7 LT
Common Device Name
PRSTHSS,KN,PTLLFMRTBL,SEM-CNSTRND,CMNTD,PLYMR/MTL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key10012127
Report Number1020279-2020-01399
Device Sequence Number3303514
Product Code JWH
UDI-Device Identifier03596010546111
UDI-Public03596010546111
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K043440
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/13/2023
Device Model Number71424007
Device Catalogue Number71424007
Device Lot Number13LM11747
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/06/2020
Supplement Date Received by Manufacturer12/02/2020
Initial Report FDA Received Date04/29/2020
Supplement Report FDA Received Date12/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71420551 LEGION INSERT, LOT 13DM19192.; 71421165 LGN OX FEM 5 LT, LOT 13BM03030.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR